# SDR YENA2023042800454

- Difficulty date: April 22, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N3121J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55199
- Aircraft time: 19 hours, 8 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: TY351304
- Part serial: 351304AGA03177
- Condition: Failed
- Location: Slat-Wing-Lh
- Part time: 19 hours, 8 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 8352, PHX-BOS. ON APPROACH UPON SELECTING FLAPS 1, SLAT FAIL CAUTION ILLUMINATED. RAN ECL, SLATS INOPERABLE, BUT FLAPS OPERATED NORMALLY; REMOVED ACESS PANEL 522DB FOUND OVER TORQUE INDICATOR TRIPPED REMOVED PANEL IAW AMP J57-41-32.PER T/S REPLACED #3 LEFT INB WING SLAT ACTUATOR PER MM 27-81-30 + ADJUSTED + CHK OK. RECONNECTED SLAT TORQ TUBE PER 27-81-30 CHK OK
